# SDR AALA201601269009

- Difficulty date: December 21, 2015
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 42,787 hours, 15,480 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: D5247000220000
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON ACCESS DOOR 312AR, INTERNAL STRUCTURE.  REPLACED ACCESS DOOR IAW SRM 51-72-11.
